Study: Anticoagulation Initiation Instantly Increases Your Fall Risk
BOCA RATON, FL – Finally proving what most doctors already have suspected for decades, Dr. Sri-Sheshadariprativadibayankaram presented his research data which demonstrated the direct causative link between initiating systemic anticoagulation and fall risk. “My study shows that the moment you start a patient on blood thinners, the patient immediately experiences a 120-fold increase in risk of falls,” proclaimed Dr. Sri-Sheshadariprativadibayankaram. “And most often these falls involve direct trauma to the head.”
Hematologists, cardiologists, neurologists & internal medicine physicians crammed into the auditorium to hear the renowned physician’s study results, which have already sent shockwaves throughout the medical community.
“I always had a hunch that this was the reason behind nearly every one of my patients started on blood thinners having at least 5 or more falls with head trauma,” said a neurologist in attendance. “Now I know that the blood thinner itself is the culprit!”
Dr. Sri-Sheshadariprativadibayankaram captivated the audience with an audacious demonstration. “Here is a perfectly healthy 32-year-old volunteer on stage with me. I’m going to hand a blood thinner medication to her for the first time and you will see the effects with your own eyes!” The young subject swallowed the pill, and then took two steps on the stage before spectacularly falling, with her head directly nosediving onto the rock-hard floor. After an audible collective gasp, the thunderstruck audience showered Dr. Sri-Sheshadariprativadibayankaram with a standing ovation.
The only members of the medical community to resist any changes in blood-thinning practices have been orthopedic surgeons and neurosurgeons, who have long benefitted from the injury sequelae of anticoagulation-provoked falls. When contacted by GomerBlog, Dr Metta Physeal, chairman of the American Academy of Orthopedics, said “I like bones.”